Using Nyxoid Video
The video shows the steps to take when responding to a suspected opioid overdose – you should direct those prescribed Nyxoid, and their family/friends, to watch the video.
This video describes:
- How to recognise symptoms of an opioid overdose
- How to respond to an opioid overdose
- How to give Nyxoid
- How to recognise acute withdrawal symptoms
References:1. European Medicine Agency (EMA). Nyxoid Summary of Product Characteristics. 2025. 2. EUDA (Previously known as EMCDDA). Preventing opioid overdose deaths with take-home naloxone. 2016. Available at: https://www.drugs.ie/resourcesfiles/ResearchDocs/Europe/Research/2016/Naloxone.pdf. Accessed January 2018. 3. WHO. Community management of opioid overdose. 2014. Available at: https://www.who.int/publications/i/item/9789241548816. Accessed in April 2026.
Adverse events should be reported. Reporting forms and information can be found at www.mhra.gov.uk/yellowcard. Adverse events should also be reported to Napp Pharmaceuticals Limited, drugsafetyUKandROI@mundipharma.com